MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305782
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd eclipse¿ syringe had a stain in the barrel.The following information was provided by the initial reporter: verbatim: there is stain in the barrel without open the package.
 
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary.No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the affected molded barrel and syringe batches.The embedded foreign matter on the barrel collar is due to flapper seal wear and tear at the material hopper bin (refer to figure 2 in attachment b).This causes the residue from the flapper seal to mix with the resin in the material hopper, hence causing the defect.Action had been taken to add in the yearly preventive maintenance to replace the flapper seal on 11 apr 2023.The affected batch was produced before the action implementation date.
 
Event or Problem Description
There is stain in the barrel without open the package.

Brand Name
BD ECLIPSE¿ SYRINGE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17334456
Report Number8041187-2023-00346
Device Sequence Number15107495
Product Code FMI
UDI-Device Identifier30382903057826
UDI-Public(01)30382903057826
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305782
Device Catalogue Number305782
Device Lot Number2251945
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer07/31/2023
11/27/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date08/17/2023
11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown